# SDR SWAA2012032602540

- Difficulty date: March 15, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 61,255 hours, 51,683 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545805
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUTOUT UPPER WEB HAS CRACK ON FWD O/B CORNER.  REPAIR SKIN IAW SRM & AMM.
